Staff at the Department of Mathematical Sciences – University of Copenhagen

Lars Halvard Halle

Lars Halvard Halle

Associate Professor

Member of:


    Publication year:
    1. 2018
    2. Published

      Abelian Calabi-Yau threefolds: Neron models and rational points. / Bogomolov, Fedor; Halle, Lars Halvard; Pazuki, Fabien Mehdi; Tanimoto, Sho.

      In: Mathematical Research Letters, Vol. 25, No. 2, 2018, p. 367-392 .

      Research output: Contribution to journalJournal articleResearchpeer-review

    3. Accepted/In press

      A GIT construction of degenerations of Hilbert schemes of points. / Gulbrandsen, Martin G.; Halle, Lars Halvard; Hulek, Klaus.

      In: Documenta Mathematica, 2018.

      Research output: Contribution to journalJournal articleResearchpeer-review

    4. Published

      Motivic zeta functions of degenerating Calabi–Yau varieties. / Halle, Lars Halvard; Nicaise, Johannes.

      In: Mathematische Annalen, Vol. 370, No. 3-4, 2018, p. 1277–1320.

      Research output: Contribution to journalJournal articleResearchpeer-review

    5. 2017
    6. Published

      Tropical count of curves on abelian varieties. / Halle, Lars Halvard; Rose, Simon Charles Florian.

      In: Communications in Number Theory and Physics, Vol. 11, No. 1, 2017, p. 219-248.

      Research output: Contribution to journalJournal articleResearchpeer-review

    7. 2016
    8. Published

      Néron Models and Base Change. / Halle, Lars Halvard; Nicaise, Johannes.

      Springer Science+Business Media, 2016. 153 p.

      Research output: Book/ReportBookResearchpeer-review

    9. 2015
    10. Published

      A logarithmic interpretation of Edixhoven's jumps for Jacobians. / Eriksson, Dennis; Halle, Lars Halvard; Nicaise, Johannes.

      In: Advances in Mathematics, Vol. 279, 2015, p. 532–574.

      Research output: Contribution to journalJournal articleResearchpeer-review

    11. Published

      A relative Hilbert-Mumford criterion. / Gulbrandsen, Martin G.; Halle, Lars Halvard; Hulek, Klaus.

      In: Manuscripta Mathematica, Vol. 148, No. 3, 2015, p. 283-301.

      Research output: Contribution to journalJournal articleResearchpeer-review

    ID: 120110009